# SDR CALA2024121803116

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N37470
- Make and model: Boeing 737924ER
- Aircraft serial: 37099
- Aircraft time: 37,218 hours, 13,429 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: False Indication
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO AT 93KNOTS 4 MASTER CAUTION-ENG.  NR 1 ENG REVERSER LIGHT ILLUMINATED FOUND #1 REVERSER FAULT . CLEARED FAULT AND CYCLED REVERSER SEVERAL TIMES, OPS CK NORMAL. ALSO ACP EEC BITE TEST WITH NO CURRENT FAULTS . ACP HIGH ENERGY STOP INSP REF AMM 05-51-07 NO DEFECTS FOUND.
